# SDR USAA2014010700011

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 43,945 hours, 16,197 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 23984
- Condition: Faulty
- Location: Le Slat
- Part time: 43,945 hours, 16,197 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLIGHT CONTROL SLATS FAULT ON APPROACH TO CLT.  CREW ATTEMPTED TO RECYCLE THE SLATS & FLAPS WITH NO SUCCESS.  DECLARED AN EMERGENCY & THE FLIGHT LANDED WITH SLATS & FLAPS AT ZERO POSITION.  R & R THE NR 9 SLAT INBD ROTARY ACTUATOR IAW AMM 27-84-49-000-002-A & 27-84-49-400-002-A.  OPERATIONS CHECKED IAW AMM 27-84-00-710-001-A.
